# SDR UIEA2021101802247

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,975 hours, 19,670 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 739515C
- Part serial: Y0743
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L GEN OFF( TRANSFERRED TO MEL 24-00-01-01 MDDR 155212 CAT B, DUE DATE: 19OCT21. MAINT PROCEDURES C/W. PLACARD INSTALLED. DISPATCH JD 0912Z.  /  19OCT21 - 1420033 - ITEM# 10 - BWI -  REMOVED AND REPLACED LEFT IDG AND OPS CHECK GOOD IAW AMM 24-11-01. THIS CLEARS MDDR 155212, PLACARDS REMOVED.  DISPATCH T&I:  0348  DL  )
